# SDR UPS203330

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 652617313
- Condition: Corroded
- Location: Fs 312-320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN SI CHECK, MAINTENANCE FOUND CORROSION ON INTERCOSTAL STATION 312 TO 320, LBL 31, WL 208.  REMOVED AND REPLACED INTERCOSTAL IAW SRM 53-10-1, 51-10-6.
